• Official Social Networks Pages

  • Hot Information

  • Categories

  • Tags

  • Vision Problems Associated with Top ED Pills: How Real Are They?

    Viagra, Cialis, LevitraThere are too many health conditions and side effects that Viagra and other ED drugs are linked to. No need to name them all. It’s just enough to say that most of them can be avoided, if correct doses are taken at the right time. What really interests users the most is whether or whether not ED pills cause any vision problems.

    Viagra, Levitra & Cialis: Possibilities of Vision Problems

    Canadian Pharmacy http://www.acanadianhealthcaremall.com always suggests its buyers to have a professional consultation before buying and taking any ED medication to treat impotence. Sudden vision loss as well as a few related problems is reported more rarely than most other adverse body reactions. Yet still they are possible, which is why neglecting them is never the right choice.

    When the flow of blood to the optic nerve is blocked, there occurs the condition called NAION – non-arteritic ischemic optic neuropathy. It may trigger the loss of vision in one/both eyes that is painless but sudden. There are males, who experience a single episode after Cialis or Viagra consumption, but they are prone to experiencing the same problem over and over again. What’s the result? It’s the vision loss that is either complete or partial. The condition will improve over time, yet there are also irreversible cases.

    The risk factors for irreversible cases normally include:

    • Heavy smoking;
    • High blood pressure;
    • Heart issues;
    • Pre-existing eye problems and eye conditions;
    • Diabetes;
    • High levels of cholesterol;
    • Age above 50 years.

    If you are in a risk group, it doesn’t mean that you need to refuse from the administration of ED pills. It’s just that the treating process should be discussed with a healthcare provider taking into account all the positive and negative reactions to the drug’s main ingredients.

    Optic Nerve Damage in Males with Heart Diseases

    The intake of Cialis or Viagra may be associated with the increased risk of optic nerve damage. If you are strong and healthy, this may hardly be a problem of yours. However, if you had a history of high blood pressure or heart attack, you are in a risk group.

    Results of recent researches are based on 76 males visiting a specialist eye clinic. 50% of them faced the problem of optic nerve damage that was later diagnosed as NAION. Today this is the commonest form of optic nerve damage in older males. Around 6.000 people develop this health issue every year either in one or both eyes.

    All patients were diagnosed diabetes or heart diseases, high blood pressure or other serious conditions and reported administration of Viagra or Cialis prescribed for erectile dysfunction treatment. Specialists caution that PDE-5 inhibitors, bought either from Canadian Pharmacy or a regular drugstore, reduce the flow of blood to the optic nerve, thus causing the damage of the tissue. Both drugs heighten the risks in those, who have vascular disease and in those, who don’t, but are susceptible to it.

    What Vision Changes Are Expected the Most?Vision problems

    There are several vision problems that are usually reported by males, who take Viagra, Cialis or other known PDE5 inhibitors. Their list includes:

    1. Transient blurred vision;
    2. Mild blurred vision;
    3. Altered light perception;
    4. Blue-tinged vision.

    Some visual complications become long-lasting, if the mediations are used for a very long time. Why do these complications occur? They normally become the results of off-target PDE6 inhibition which structure is similar to that of PDE5. It is also involved into the regulation process of photo-transduction. Most visual disturbances are transient and mild.

    Should you refuse from buying ED drugs from Canadian Pharmacy because of possible visual side effects? To understand the safety of Viagra and other impotence medications there was the study conducted. It was started to access the changes in retina among patients, who administer Cialis and Viagra. 244 males were the participants (30-65 years old). They all were randomized to consume a placebo, 50 mg of Viagra or 5 mg of Cialis every day during 6 months.  All participants had only mild erection issues and no ophthalmologic abnormalities.

    These were the results:

    1. 5% of participants (194 males) showed no significant differences in visual function tests, assessments of the eye anatomy or IOP measurements;
    2. 5% showed mild vision changes like blurred vision and blue-tinged vision that was temporary.

    As well as any other medication prescribed for erectile dysfunction treatment, Viagra, Cialis or Levitra can cause mild side effects. These effects are usually referred as body’s reactions to new chemicals in the blood. However, if the drugs are taken under a professional supervision, no eye nerve damage or blindness ever occurs. If you pay caution to how much you take, side effects won’t affect you.

    Products
  • Official Social Networks Pages

  • Hot Information

  • Categories

  • Tags